×

Found 44,054 Documents (Results 1–100)

100
MathJax

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

Identifications for general degenerate problems of hyperbolic type in Hilbert spaces. (English. Russian original) Zbl 07542530

J. Math. Sci., New York 260, No. 4, 583-599 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 194-210 (2018).
MSC:  35R30 35L90
PDF BibTeX XML Cite
Full Text: DOI

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem for a model of the dynamics of a population with symmetric cell division. (English. Russian original) Zbl 07538720

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 50-59 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 50-59 (2022).
MSC:  92Dxx 35Rxx 35Lxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software